# SDR 99ZZZX3912

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N326EW
- Make and model: Amd FALCON2000
- Aircraft serial: 58
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: 69254517
- Condition: Failed
- Location: Apu
- Part time: 85 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ATTEMPTED TO START APU DURING QUICK TURN AND APU FAILED TO START.  TOPPING ON VALVE ENABLE APU START.  VALVE WAS REPLACED WITH NEW WHEN AIRCRAFT RETURNED HOME.  IF APU IS REQUIRED IN CERTAIN CIRCUMSTANCES, IT MAY OR MAY NOT START DUE TO THE UNRELIABLE VALVE.
